# SDR SIMA0594

- Difficulty date: February 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YOW - FLT 4598 - FOUND EMERGENCY LIGHT ON OVERHEAD PANEL ILLUMINATED WHEN ALL SWITCHES WERE IN NORMAL POSITION.  ALL EMERGENCY BUS SYSTEMS POWERED.  CREW PLACARD ISSUED MEL 24-9.  OPS CHECKED EMERGENCY POWER LIGHT SYSTEM IAW SAAB AMM 33-60-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
